# SDR JJBA20131014004

- Difficulty date: October 14, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N360
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 32,347 hours, 43,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY AIRSTAIR INOPERATIVE.  R & R PS1 BATTERY,  OPS CHECKED SATISFACTORY.
